Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 32, NWS Louisville, KY

April 3, 20256 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 7:52 PM EDT for 6 counties in Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 7:52 PM EDT (23:52 UTC)
Expired
Apr 4, 2025, 1:45 AM EDT
In force
6 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

390 
WGUS53 KLMK 032352
FFWLMK
KYC021-045-079-113-137-151-040545-
/O.NEW.KLMK.FF.W.0032.250403T2352Z-250404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
752 PM EDT Thu Apr 3 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Garrard County in central Kentucky...
  Lincoln County in central Kentucky...
  Madison County in central Kentucky...

* Until 145 AM EDT.

* At 752 PM EDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Up to 3.5 inches of rain have fallen. 
  Additional rainfall amounts of 0.5 to 1.5 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Richmond, Stanford, Lancaster, Mccreary, Berea, Junction City, 
  Crab Orchard, Hustonville, Point Leavell and Hyattsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3762 8469 3762 8465 3764 8468 3777 8452
      3776 8409 3768 8410 3767 8409 3764 8413
      3757 8409 3756 8416 3752 8420 3754 8435
      3748 8437 3749 8445 3733 8450 3736 8456
      3724 8472 3736 8472 3743 8485 3755 8485

FLASH FLOOD...OBSERVED

$$

BTN
1 follow-up statement
244 
WGUS73 KLMK 040540
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
140 AM EDT Fri Apr 4 2025

KYC021-045-079-113-137-151-040550-
/O.EXP.KLMK.FF.W.0032.000000T0000Z-250404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Jessamine KY-Lincoln KY-Madison KY-
140 AM EDT Fri Apr 4 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT EARLY THIS MORNING 
FOR SOUTHEASTERN BOYLE, NORTHEASTERN CASEY, GARRARD, SOUTHERN 
JESSAMINE, LINCOLN AND MADISON COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Sunday for portions 
of Indiana and Kentucky.

&&

LAT...LON 3762 8469 3762 8465 3764 8468 3777 8452
      3776 8409 3768 8410 3767 8409 3764 8413
      3757 8409 3756 8416 3752 8420 3754 8435
      3748 8437 3749 8445 3733 8450 3736 8456
      3724 8472 3736 8472 3743 8485 3755 8485

$$

SRW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:15 PM EDT, 37 minutes earlier. Its key messages:

  • Historic and possibly catastrophic flooding is expected across the region through the weekend. Training thunderstorms are expected to drop 5-10 inches of total rainfall through Sunday across the area. Locally higher accumulations are possible.
  • Chances for strong to severe storms continue through the day. Primary risk area is south of the Western Kentucky Fwy/Blue Ridge Pkwy. All severe hazards are possible including flooding, damaging winds, hail, and tornadoes.
  • Flooding chances linger through the weekend. Please be aware of flooding potential and do not drive into flooded areas. The depth and speed of flood waters are difficult to determine, especially at night. Turn around, don't drown.
  • Drier conditions return Monday and Tuesday with more showers and thunderstorms possible Wednesday and Thursday.
Area forecast discussion, Apr 3, 7:15 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
715 PM EDT Thu Apr 3 2025

.KEY MESSAGES...

- Historic and possibly catastrophic flooding is expected
  across the region through the weekend. Training thunderstorms
  are expected to drop 5-10 inches of total rainfall through
  Sunday across the area. Locally higher accumulations are
  possible.

- Chances for strong to severe storms continue through the day.
  Primary risk area is south of the Western Kentucky Fwy/Blue
  Ridge Pkwy. All severe hazards are possible including
  flooding, damaging winds, hail, and tornadoes.

- Flooding chances linger through the weekend. Please be aware
  of flooding potential and do not drive into flooded areas. The
  depth and speed of flood waters are difficult to determine,
  especially at night. Turn around, don't drown.

- Drier conditions return Monday and Tuesday with more showers
  and thunderstorms possible Wednesday and Thursday.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

****SIGNIFICANT SEVERE STORM AND FLOODING THREAT CONTINUES THIS
 EVENING****

Satellite imagery this morning showed the evolution of the ongoing
complex situation across the region. Looking at the macro-scale, a
large synoptic low across eastern Canada is dropping an expansive
cold front stretching from the NE CONUS SW through central KY into
Texas. Northwest flow on the backside of this synoptic low is
pushing cooler air into the central CONUS while southerly flow over
the SE CONUS pushes warm air and copious moisture up from the Gulf.
All of these things are converging upon AR, TN, KY leading to
another active day across the region. Making things a little more
complicated, surface observations show a surface to mid level
mesoscale low across central TX that is enhancing southerly WAA and
frontogenesis between these systems.

These competing air masses are stalling out the movement of the
synoptic scale fronts which are more or less stationary from
northern MS through central TN into eastern KY in a generally west
southwest to east northeast layout. Storms motions parallel to this
boundary sets up an environment where storms can initiate on the
boundary, move along it, then more storms form behind them training
over the same areas repeatedly all day. Add to that the continued
advection of moisture into the area which essentially replenishes
the precipitable water creating a environment conducive to repeated
heavy rainfall. QPF values over the course of the next 24 hours
average around 3-4" with the min-max of the range being at least 1
inch across SE KY and topping out around 3-4 inches across central
and southwestern KY. QPF through Sunday averages around 5-6 inches
cumulative with at least 3 inches on the lower end and 9-10 inches
on the upper end. Flooding (both flash and river) is going to be an
issue, potentially catastrophic flooding is possible.

Continued warm air and moisture advection maintains instability
through the afternoon enabling the development of strong to severe
thunderstorms. High-res CAMs are a little less aggressive with the
northward movement of the front which keeps the strong to severe
potential south of the Western KY Freeway/Blue Ridge Pkwy. Tornado
potential remains active through the afternoon with 0-1km bulk shear
and storm relative helicity above 40 knots and 300 m2/s2
respectively. The convergence of these convective variables is
further south making the greatest tornado chances along the KY/TN
border gradually decreasing as you move north toward Elizabethtown.
The good news is that both SBCAPE and MUCAPE wane as the evening
progresses lowering overall severe potential after sunset. The
boundary lifts a little northward through the night enveloping the
rest of the region in rainfall through tomorrow morning.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 335 PM EDT Thu Apr 3 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

As alluded in the previous paragraph the strong Bermuda high to
the east impedes the movement of the synoptic cold front
causing it to stagnate over the OH Valley for the next few days.
A northward surge in the upper level flow brings small breaks
in the precipitation on Friday; however, scattered showers and
thunderstorms continue through Friday. Saturday, a large upper
level low across the SW CONUS finally begins to shove the front
eastward. This is further motivated by a strong surface lee
trough. Unfortunately this strong influx will result in another
day of widespread heavy rainfall Sunday. An additional 3-4
inches are possible (adding up to the total QPF mentioned
previously of 8-10 inches of total precipitation). Fortunately,
instability remains rather lacking, but PWAT values at or above
1.5-2 inches promotes efficient heavy rainfall with 1-2 inch per
hour rates not out of the question. Rain rates and
accumulations Sunday look heavier than what we are seeing today.
The good news is that once this front rolls through, things
look to dry out Monday and Tuesday. 500mb flow turns
northwesterly behind these systems allowing a bit of a break
before another wave rolls through the area Wednesday afternoon
and Thursday bringing more showers and thunderstorms.

&&

.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 714 PM EDT Thu Apr 3 2025

Periodic thunderstorms and heavy rain will highlight the entire TAF
period for all the terminals and this will be reflected with many
PROB30 statements. Cloud ceilings will fluctuate between MVFR and
IFR through 06Z and IFR flight category will occur when rain showers
or thunderstorms go over the terminal and MVFR flight category will
occur in the periods of time when the rain ends. After 06Z we should
see a large squall line of storms and heavy rain enter from
southwest to northeast and overspread much of southern Indiana and
central Kentucky.  Between 12Z-00Z the greater chances of rain and
storms will occur for HNB, SDF, LEX, and RGA with lesser chances of
rain and storms for BWG as the warm front and better lift will be in
southern Indiana...however isolated strong storms will be in the
forecast around BWG during this time.  Probabilities of MVFR will be
greater in BWG as well (70-80%)...while probabilities of IFR (60-
90%) and possible LIFR (10-20%) categories around HNB, SDF, LEX, and
RGA will be greater during this time especially with the stronger
thunderstorms and heavy rain which could take surface visibilities
to as low as 1-2 SM at times and ceilings to 500 ft or below.
Generally the environmental surface winds will be on the light and
variable side at 5-10 kts but between 12-00Z we could see occasional
thunderstorm wind gusts at 20-30 kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...BP (WFOEAX)
LONG TERM...BP (WFOEAX)
AVIATION...WFODDC
Hazardous weather outlook, Apr 3, 3:56 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
356 PM EDT Thu Apr 3 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070-
071-042000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ066-067-072>078-081-082-042000-
Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Rounds of additional showers and thunderstorms continue today and
tonight. Some storms may be strong to severe with damaging winds and
isolated tornadoes possible. Heavy rainfall is also likely with
localized flooding issues expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and strong storms continue Friday into the
weekend. High-impact, major rainfall, and flooding is anticipated
across the lower Ohio and Tennessee Valleys through Sunday.
Widespread minor to moderate river flooding is expected, and major
river flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Special weather statement, Apr 3, 2:04 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025

KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.

&&

LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Local storm report, Apr 3, 2:22 PM EDT, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
222 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     Flood            1 SW Franklin           36.72N 86.58W
04/03/2025                   Simpson            KY   Emergency Mngr

            Spoke with EM and he reports widespread
            flooding and road closures across Simpson
            County.

&&

CG
Local storm report, Apr 3, 6:05 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
605 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Flash Flood      2 WNW Wisdom            37.01N 85.73W
04/03/2025                   Metcalfe           KY   Emergency Mngr

            Water rescue along Dripping Springs Bragg
            Rd.

&&

EBW
Local storm report, Apr 3, 6:53 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
653 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Flood            2 NNE Rockfield         36.92N 86.54W
04/03/2025                   Warren             KY   Trained Spotter

            2 to 3 inches of standing water all the way
            across Marty Drive.

&&

EBW
Local storm report, Apr 3, 7:41 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
741 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Flash Flood      1 ESE Buckeye           37.71N 84.48W
04/03/2025                   Garrard            KY   Public

            Social Media Video shows rushing water over
            the bridge on Dry Branch Rd.

&&

BTN
Local storm report, Apr 3, 7:51 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
751 PM EDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     Tstm Wnd Dmg     Ekron                   37.93N 86.18W
04/02/2025                   Meade              KY   Public

            Pillar knocked off front porch as well as
            shed off foundation. Time estimated from
            radar.

&&

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:03 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 8:28 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 8:53 PM EDTSpecial Weather StatementLMKHart37 min
Apr 2, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 10:35 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio25 min
Apr 2, 10:52 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 10:53 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 10:58 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 10:58 PM EDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 11:29 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 11:31 PM EDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 11:39 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 11:57 PM EDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 3, 12:00 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 3, 12:02 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 3, 12:19 AM EDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 3, 12:20 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 3, 12:26 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 3, 12:28 AM EDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 3, 12:41 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 3, 12:47 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 3, 12:54 AM EDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 1:01 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 1:02 AM EDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 1:03 AM EDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 1:12 AM EDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 1:14 AM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 1:18 AM EDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 1:21 AM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 1:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 1:30 AM EDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 1:36 AM EDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 1:51 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 1:59 AM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 2:02 AM EDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 2:06 AM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 2:07 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 2:13 AM EDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 2:20 AM EDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 2:29 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 2:31 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 2:40 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 2:53 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 2:58 AM EDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 3:03 AM EDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 4:20 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 4:49 AM EDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 4:49 AM EDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 5:12 AM EDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 5:28 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 5:57 AM EDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 6:11 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 6:29 AM EDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 6:39 AM EDTTornado WarningLMKClinton36 min
Apr 3, 6:46 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 8:33 AM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 8:47 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 8:49 AM EDTRiver Flood WarningLMKOhio24 days
Apr 3, 10:32 AM EDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 10:42 AM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 10:45 AM EDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 10:57 AM EDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 11:11 AM EDTTornado WarningLMKClinton19 min
Apr 3, 11:33 AM EDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 11:37 AM EDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 11:45 AM EDTRiver Flood WarningLMKWarren4 days
Apr 3, 11:54 AM EDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 11:57 AM EDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 12:07 PM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 12:16 PM EDTRiver Flood WarningLMKFranklin5 days
Apr 3, 12:18 PM EDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 12:35 PM EDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 12:53 PM EDTRiver Flood WarningLMKHancock12 days
Apr 3, 12:53 PM EDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 12:53 PM EDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 1:02 PM EDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 1:27 PM EDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 1:44 PM EDTSpecial Weather StatementLMKAdair, Metcalfe46 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.